×

zbMATH — the first resource for mathematics

Markov partitions for Anosov flows on \(n\)-dimensional manifolds. (English) Zbl 0269.58010

MSC:
37D99 Dynamical systems with hyperbolic behavior
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. L. Adler and B. Weiss,Entropy, a complete metric invariant for automorphisms of the torus, Proc. Nat. Acad. Sci. U.S.A.57 (1967), 1573–1576. MR 35 number 3031. · Zbl 0177.08002
[2] D. V. Anosov,Geodesic flows on closed Riemann manifolds of negative curvature, Proc. Steklov Inst. Math.90 (1967). MR 36 number 7157. · Zbl 0176.19101
[3] D. V. Anosov,Tangent fields of transversal foliations in C-systems, Mat. Zametki, V.2 (5), (1967), 539–548. · Zbl 0171.42201
[4] D. V. Anosov and Ya. G. Sinai,Some smooth ergodic systems, Russian Math. Surveys, V.22 (1967), 103–167. · Zbl 0177.42002
[5] R. Bowen,Markov partitions for axiom A diffeomorphisms, Amer. J. Math.92 (1970), 725–747. · Zbl 0208.25901
[6] R. Bowen,Symbolic dynamics for hyperbolic flows to appear. · Zbl 0282.58009
[7] R. Bowen and P. Walters,Expansive one-parameter flows, J. Differential Equations12 (1972), 180–193. · Zbl 0242.54041
[8] M. Hirsch and C. Pugh,Stable mainfolds and hyperbolic sets, Proc. Symp. Pure Math.XIV (1970), 133–163. · Zbl 0215.53001
[9] W. Parry,Intrinsic Markov chains, Trans. Amer. Math. Soc.112 (1964), 55–66. · Zbl 0127.35301
[10] M. Ratner,Markov partitions for C-flows on 3-dimensional manifolds, Mat. Zametki6 (6) (1969), 693–704.
[11] M. Ratner,Invariant measure with respect to an Anosov flow on a three dimensional manifold, Soviet Math. Dokl.10. (1969), 586–588. · Zbl 0188.26602
[12] V. A. Rohlin,Selected topics from the metric theory of dynamical systems, Amer. Math. Soc. Transl., (2)49 (1965), 171. MR 11, 40.
[13] Ya. G. Sinai,Markov partitions and C-diffeomorphisms. Functional Anal. Appl.2 (1968), 64–89. · Zbl 0182.55003
[14] Ya. G. Sinai,Construction of Markov partitions, Functional Anal. Appl.2 (1968) 70–80. · Zbl 0182.55003
[15] Ya. G. Sinai,Gibbs measures in ergodic theory, Uspehi Mat. Nauk27 (1972), 21–63. · Zbl 0246.28008
[16] S. Smale,Differentiable dynamical systems, Bull. Amer. Math. Soc.,73 (1967), 747–817. · Zbl 0202.55202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.